MathSciNet Relay Station
MathSciNet bibliographic data
MR997635 57N15 (19B28 22E40 57R52 57R67 57S05 58F17)
Farrell, F. T.; Jones, L. E. Compact negatively curved manifolds (of dim $\neq 3, 4$) are topologically rigid. Proc. Nat. Acad. Sci. U.S.A. 86 (1989), no. 10, 3461–3463.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement